# SDR AU971569

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 7386P
- Condition: Loose
- Location: Nr 2 Cyl Exh
- Component: Lyc, LW16703
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED REDUCTION IN RPM AND ROUGH RUNNING IN FLIGHT.INVESTIGATION FOUND THE NO2 CYLINDER EXHAUST PUSHROD END FITTINGS WERE LOOSE, WITH ONE END OF THE PUSHROD SPLAYED AND CRACKED.
